Wondering the cause of yellow stool and left side pain? I've been having yellow stool - soft or diarahrea for about 4-5 months - every once in awhile it is very dark and tarry - I also have pain in my left hip area - tender to touch and if I sleep on my r
Please seek . Prompt medical care. Dark, tarry, sticky, malodorous stool can be due to gastrointestinal bleeding. Likewise, change to yellow stool is not normal. You need to see a doctor.
Yellow . Yellow stool can be an indication of liver problems. The normal color of stool comes from a chemical called bilirubin, but that chemical can't be handled properly if the liver isn't working as it should. Another sign of this problem is itchiness and yellow discoloration of the skin and the whites of the eye. Have you noticed that as well? Liver disease can also cause bleeding into the bowel, in which case the stools become black and tarry. I'm not sure how to tie all of this together with your left hip pain, but i think the other two issues are enough to suggest that you see a doctor and have an evaluation of your liver. This might include blood tests and/or an ultrasound or ct scan of the abdomen.